On Nowhere Dense Sets

Authors

  • Preecha Yupapin Van Lang University
  • Vadakasi Subramanian A.K.D.Dharma Raja Women's College, Rajapalayam, Tamilnadu
  • Yasser Farhat Abu Dhabi Polytechnic

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4283

Keywords:

Topology, Generalized topology, Bigeneralized topology

Abstract

We introduce two types of strongly nowhere dense sets, namely (s, v)-strongly nowhere dense set, (s, v)*-strongly nowhere dense set and analyze their characteristics in a bigeneralized topological space (BGTS). Further, it is also given some relations between these two types of strongly nowhere dense sets along with its various properties for (s, v)*-strongly nowhere dense set. Finally, the necessary and sufficient condition is found between \mu-strongly nowhere dense set and (s, v)*-strongly nowhere dense set in a BGTS.

Downloads

How to Cite

Yupapin, P., Subramanian, V., & Farhat, Y. (2022). On Nowhere Dense Sets. European Journal of Pure and Applied Mathematics, 15(2), 403–414. https://doi.org/10.29020/nybg.ejpam.v15i2.4283